# SDR 2000UALA00782

- Difficulty date: December 10, 2000
- Submitted: January 25, 2001
- Operation: Air carrier
- Aircraft: N672UA
- Make and model: Boeing 767322
- Aircraft serial: 30027
- Aircraft time: 3,413 hours, 1,173 cycles
- Engine: Pwa PW4052
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Annunciator
- Part number: 4346741033
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

ON FINAL APP TO LAX RWY 25L EXTENDED GEAR AND HAD NO GREEN NOSE GEAR IND LIGHT.  RECY GEAR  THEN HAD NO LEFT MAIN GEAR OR NOSE GEAR.  EXTENDED FLAPS 30 DEG, NO GEAR HORN OR EICAS.  EXECUTED MISSED APP, GEAR RET NORMAL, CAME BACK AROUND AND LANDED NORMALLY WITH NO GREEN NOSE INDICATION LIGHT ALL OTHER INDICATORS OK.  AMBER ALERT.  *S/D*  ACP PSEU SENSOR TARGET TEST PER MM 32-09-03.  ALL TEST OK, FOUND FAULTY INDICATIONS.  REPLACED DRAWERS AND CIRCUIT CARDS FOR THE LEFT AND NOSE GEAR DOWN INDICATORS.  ALL CHECKS AND INDICATIONS CK. GOOD, REF MM 32-61-00.  NOSE GEAR INDICATOR P/N 434-674-1033-2210, LEFT GEAR INDICATOR P/N 434-674-1033-2211.
